Siberian Journal of Pure and Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2016, Volume 16, Issue 4, Pages 97–102 (Mi vngu424)  

This article is cited in 3 scientific papers (total in 3 papers)

$n$-Algebraic complete algebras, pseudodirect product and operator of algebraic closure on the subsets of universal algebras

A. G. Pinus

Novosibirsk State Technical University

Abstract: It is given the definitions of an $n$-algebraic complete algebra and an $n$-algebraic completeness of the algebra which makes it possible to find algebraic closures of subsets of universal algebras. It is given the connection of the $n$-complitness of algebra with the operation of pseudodirect product of algebras.

Keywords: algebraic set of universal algebra, $n$-algebraic completeness of algebra, pseudodirect product of algebras.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2014/138, проект 1052


DOI: https://doi.org/10.17377/PAM.2016.16.409

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2018, 230:1, 141–145

UDC: 512.57
Received: 06.05.2015

Citation: A. G. Pinus, “$n$-Algebraic complete algebras, pseudodirect product and operator of algebraic closure on the subsets of universal algebras”, Sib. J. Pure and Appl. Math., 16:4 (2016), 97–102; J. Math. Sci., 230:1 (2018), 141–145

Citation in format AMSBIB
\Bibitem{Pin16}
\by A.~G.~Pinus
\paper $n$-Algebraic complete algebras, pseudodirect product and operator of algebraic closure on the subsets of universal algebras
\jour Sib. J. Pure and Appl. Math.
\yr 2016
\vol 16
\issue 4
\pages 97--102
\mathnet{http://mi.mathnet.ru/vngu424}
\crossref{https://doi.org/10.17377/PAM.2016.16.409}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 1
\pages 141--145
\crossref{https://doi.org/10.1007/s10958-018-3733-0}


Linking options:
  • http://mi.mathnet.ru/eng/vngu424
  • http://mi.mathnet.ru/eng/vngu/v16/i4/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinus, “Ob algebraicheskikh mnozhestvakh universalnykh algebr”, Sib. elektron. matem. izv., 14 (2017), 156–162  mathnet  crossref  mathscinet  zmath
    2. A. G. Pinus, “O predstavlenii reshetok algebraicheskikh mnozhestv universalnykh algebr”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 29 (2019), 98–106  mathnet  crossref
    3. A. G. Pinus, “Algebraicheskie mnozhestva shirokikh algebr”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 32 (2020), 94–100  mathnet  crossref
  • —ибирский журнал чистой и прикладной математики
    Number of views:
    This page:69
    Full text:18
    References:7
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021